×

Application des techniques L\(^2\) à la théorie des ideaux d’une algèbre de fonctions holomorphes avec poids. (French) Zbl 0254.32017


MSC:

32A38 Algebras of holomorphic functions of several complex variables
46E25 Rings and algebras of continuous, differentiable or analytic functions
32A30 Other generalizations of function theory of one complex variable
32T99 Pseudoconvex domains
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] L. CARLESON , The Corona Theorem (Proceedings of the 15th Scandinavian Congress, Oslo, 1968 ) ; Lectures Notes in Mathematics , 118, Springer, Berlin-Heidelberg-New York, 1970 , p. 121-132. MR 41 #8696 | Zbl 0195.42104 · Zbl 0195.42104
[2] I. CNOP , A theorem concerning holomorphic functions with bounded growth (Thesis), Department voor Wiskunde, Vrije Universiteit Brussel, Faculteit der Wetenschoppen 1050, Brussel. · Zbl 0226.46029
[3] DUNFORD-SCHWARTZ , Linear Operators, Part II, Interscience Publisher, New York. Zbl 0128.34803 · Zbl 0128.34803
[4] L. HÖRMANDER , L2 estimates and existence theorems for the \partial operator (Acta Math., vol. 113, 1965 , p. 89-152). Zbl 0158.11002 · Zbl 0158.11002
[5] L. HÖRMANDER , An Introduction to complex analysis in several variables , Van Nostrand Company, New York, 1966 . Zbl 0138.06203 · Zbl 0138.06203
[6] L. HÖRMANDER , Generators for some rings of analytic functions (Bull. Amer. Math. Soc., vol. 73, 1967 , p. 943). Article | MR 37 #1977 | Zbl 0172.41701 · Zbl 0172.41701
[7] J. J. KELLEHER and B. A. TAYLOR , Finitely generated ideals in rings of analytic functions (Math. Ann., vol. 193, 1971 , p. 225-237). MR 46 #2077 | Zbl 0207.12906 · Zbl 0207.12906
[8] J. J. KELLEHER and B. A. TAYLOR , Closed Ideals in locally convex algebras of analytic functions (to appear in J. für die Reine and Angew. Math.). Article | Zbl 0237.46052 · Zbl 0237.46052
[9] P. LELONG , Fonctions entières (n variables) et fonctions plurisousharmoniques d’ordre fini dans Cn (J. Anal. Math. Jérusalem, vol. 12, 1964 , p. 365-407). MR 29 #3668 | Zbl 0126.29602 · Zbl 0126.29602
[10] P. LELONG , Fonctionnelles analytiques et fonctions entières (n variables) , Les Presses de l’Université de Montréal, 1968 . MR 57 #6483 | Zbl 0194.38801 · Zbl 0194.38801
[11] P. LELONG , Fonctions plurisousharmoniques et Formes différentielles positives , Gordon Breach, Paris-Londres-New York, 1968 . MR 39 #4436 | Zbl 0195.11603 · Zbl 0195.11603
[12] B. MALGRANGE , Séminaire Schwartz, 4e année 1959 - 1960 : Unicité du Problème de Cauchy, Division des distributions , exposé 22. Numdam
[13] A. MARTINEAU , Fonctions holomorphes et distributions (Séminaire d’Analyse fonctionnelle, 1966 - 1967 , n^\circ 19, Université de Montpellier, Faculté des Sciences, Secrétariat de Mathématiques). · Zbl 0138.38101
[14] J. P. ROSAY , Une équivalence au ”Corona Problem” dans Cn et un problème d’idéal dans H\infty (D) (J. Funct. Anal., vol. 7, n^\circ 1, février 1971 , p. 71-84). MR 42 #8292 | Zbl 0207.44301 · Zbl 0207.44301
[15] H. SKODA , Système fini ou infini de générateurs dans un espace de fonctions holomorphes avec poids (C. R. Acad. Sc., t. 273, série A, 1971 , p. 389-392). MR 47 #8906 | Zbl 0232.32008 · Zbl 0232.32008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.